# SDR HALA20240205035

- Difficulty date: February 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 39,407 hours, 6,142 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Insulation
- Part number: UNKNOWN
- Condition: Torn
- Location: Ozone Converter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DAMAGED/TORN INSLULATION BLANKET ON LH OZONE CONVERTER DUE DUCT LEAK. INSULATION BLAKET REPLACED IAW AMM 21-51-53-400-801-A. P/N : F0003081307300
